PIGOLA STEFANO

Role: 
Associate professor
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)

Publications

  • Pigola, S., & Veronelli, G. (In corso di stampa). The smooth Riemannian extension problem. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE.
  • Güneysu, B., & Pigola, S. (2019). L-p-interpolation inequalities and global Sobolev regularity results (with an appendix by Ognjen Milatovic). ANNALI DI MATEMATICA PURA ED APPLICATA, 198(1), 83-96.
  • Pigola, S., & Veronelli, G. (2019). Sobolev spaces of maps and the Dirichlet problem for harmonic maps. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 21(1).
  • Güneysu, B., & Pigola, S. (2018). Nonlinear Calderón–Zygmund inequalities for maps. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 54(3), 353-364.
  • Impera, D., de Lira, J., Pigola, S., & Setti, A. (2018). Height Estimates for Killing Graphs. THE JOURNAL OF GEOMETRIC ANALYSIS, -, 1-29.